Stacking disorder in ice I

Malkin, TL, Murray, BJ, Salzmann, CG et al. (3 more authors) (2015) Stacking disorder in ice I. Physical Chemistry Chemical Physics, 17 (1). 60 - 76. ISSN 1463-9076



  • Malkin, TL
  • Murray, BJ
  • Salzmann, CG
  • Molinero, V
  • Pickering, SJ
  • Whale, TF
Copyright, Publisher and Additional Information: This article is licensed under a Creative Commons Attribution 3.0 Unported Licence
  • Published: 7 January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Physical Chemistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2015 09:02
Last Modified: 09 Oct 2015 09:02
Published Version:
Status: Published
Publisher: Royal Society of Chemistry
Identification Number:
Related URLs:

Share / Export